| Model Number |
VICM5 12.6 -09.00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3-device evaluation is not required.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced permanent loss of bcva and elevated iop.It was reported that the patient also experienced temporary mild corneal edema due to the surgery procedure.In a separate visit the lens was explanted and the problem was resolved.
Additional Manufacturer Narrative
B2- initial mdr date of birth is unknown.Date of birth was not provided.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: h6- method code 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).